Matematicheskoe Prosveshchenie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Pros.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskoe Prosveshchenie, Ser. 2, 1957, Issue 2, Pages 173–179 (Mi mp467)  

Научные сообщения

Апроксимирующие последовательности гармонических последовательностей

È. È. Balash
Document Type: Article
Language: Russian
Citation: È. È. Balash, “Апроксимирующие последовательности гармонических последовательностей”, Математика, ее преподавание, приложения и история, Mat. Pros., Ser. 2, 2, 1957, 173–179
Citation in format AMSBIB
\Bibitem{Bal57}
\by \`E.~\`E.~Balash
\paper Апроксимирующие последовательности гармонических последовательностей
\inbook Математика, ее преподавание, приложения и история
\serial Mat. Pros., Ser.~2
\yr 1957
\vol 2
\pages 173--179
\mathnet{http://mi.mathnet.ru/mp467}
Linking options:
  • https://www.mathnet.ru/eng/mp467
  • https://www.mathnet.ru/eng/mp/v2/s2/p173
  • Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Matematicheskoe Prosveshchenie
    Statistics & downloads:
    Abstract page:93
    Full-text PDF :56
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024